# SDR R61A2021032000256

- Difficulty date: March 5, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 2024T3B710016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT DOUBLER AT WASTE WATER BOX BETWEEN FR 88-89 AND BETWEEN STR 25-28R.  WASTE BOX BETWEEN FR 88-89 AND BETWEEN STR 25-28R REPAIRED IAW SRM 53-23-60 REV 48
